Access Restriction

Author Kaminski, Michael ♦ Bshouty, Nader H.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1989
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Let $\textit{M}q(\textit{n})$ denote the number of multiplications required to compute the coefficients of the product of two polynomials of degree $\textit{n}$ over a $\textit{q}-element$ field by means of bilinear algorithms. It is shown that $\textit{Mq}(\textit{n})$ ≱ $3\textit{n}$ - $\textit{o}(\textit{n}).$ In particular, if $\textit{q}/2$ < $\textit{n}$ ⪇ $\textit{q}$ + 1, we establish the tight bound $\textit{Mq}(\textit{n})$ = $3\textit{n}$ + 1 $[\textit{q}/2].The$ technique we use can be applied to analysis of algorithms for multiplication of polynomials modulo a polynomial as well.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1989-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 36
Issue Number 1
Page Count 21
Starting Page 150
Ending Page 170

Open content in new tab

   Open content in new tab
Source: ACM Digital Library